# SDR DXTA2023061288550

- Difficulty date: June 13, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N109QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9589
- Aircraft time: 8,216 hours, 3,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HARDWARE: MED FORWARD RAILING KNUCKLE SEPARATED FROM LOWER RAIL//CORRECTIVE ACTION// MAIN ENTRANCE DOOR HANDRAIL REATTACHED IAW SMM 52-12-52-000-801 REV 1.
